# SDR SWIA2019032845689

- Difficulty date: March 1, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 32,146 hours, 20,012 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Dented
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR SIDE STAY FITTING HAS A GOUGE/DENT IN FITTING FLANGE BELOW SIDE STAY RETAINING NUT.  (C-CHECK) 03/28/2019 REPAIRD RT MLG SIDE STAY FITTING IAW REO.
